File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Probabilistic solutions for a class of deterministic optimal allocation problems

TitleProbabilistic solutions for a class of deterministic optimal allocation problems
Authors
Issue Date2018
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/cam
Citation
Journal of Computational and Applied Mathematics, 2018, v. 336, p. 394-407 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/254759
ISSN
2015 Impact Factor: 1.328
2015 SCImago Journal Rankings: 1.089

 

DC FieldValueLanguage
dc.contributor.authorCheung, KC-
dc.contributor.authorDhaene, J-
dc.contributor.authorRONG, Y-
dc.contributor.authorYam, SCP-
dc.date.accessioned2018-06-21T01:06:08Z-
dc.date.available2018-06-21T01:06:08Z-
dc.date.issued2018-
dc.identifier.citationJournal of Computational and Applied Mathematics, 2018, v. 336, p. 394-407-
dc.identifier.issn0377-0427-
dc.identifier.urihttp://hdl.handle.net/10722/254759-
dc.languageeng-
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/cam-
dc.relation.ispartofJournal of Computational and Applied Mathematics-
dc.rightsThis work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.-
dc.titleProbabilistic solutions for a class of deterministic optimal allocation problems-
dc.typeArticle-
dc.identifier.emailCheung, KC: kccg@hku.hk-
dc.identifier.authorityCheung, KC=rp00677-
dc.identifier.doi10.1016/j.cam.2017.12.052-
dc.identifier.hkuros285599-
dc.identifier.volume336-
dc.identifier.spage394-
dc.identifier.epage407-
dc.publisher.placeNetherlands-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats